Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities''


Authors: Chang-Shou Lin and Zhi-Qiang Wang
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2183-2183
MSC (2000): Primary 35B33; Secondary 46E35
Published electronically: March 2, 2004
Original Article: Proc. Amer. Math. Soc. 132 (2004), 1685-1691.
MathSciNet review: 2051129
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Chang-Shou Lin and Zhi-Qiang Wang, Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities, Proc. Amer. Math. Soc. 132 (2004), 1685-1691.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B33, 46E35

Retrieve articles in all journals with MSC (2000): 35B33, 46E35


Additional Information

Chang-Shou Lin
Affiliation: Department of Mathematics, National Chung Cheng University, Chiayi, Taiwan

Zhi-Qiang Wang
Affiliation: Department of Mathematics and Statistics, Utah State University, Logan, Utah 84322
Email: wang@math.usu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07710-X
PII: S 0002-9939(04)07710-X
Received by editor(s): February 27, 2004
Published electronically: March 2, 2004
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society